On the representation type of triangular matrix algebras over special algebras
Fundamenta Mathematicae, Tome 137 (1991) no. 2, pp. 65-80
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_137_2_65_80,
author = {Zbigniew Leszczy\'nski},
title = {On the representation type of triangular matrix algebras over special algebras},
journal = {Fundamenta Mathematicae},
pages = {65--80},
year = {1991},
volume = {137},
number = {2},
doi = {10.4064/fm-137-2-65-80},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-137-2-65-80/}
}
TY - JOUR AU - Zbigniew Leszczyński TI - On the representation type of triangular matrix algebras over special algebras JO - Fundamenta Mathematicae PY - 1991 SP - 65 EP - 80 VL - 137 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-137-2-65-80/ DO - 10.4064/fm-137-2-65-80 LA - en ID - 10_4064_fm_137_2_65_80 ER -
%0 Journal Article %A Zbigniew Leszczyński %T On the representation type of triangular matrix algebras over special algebras %J Fundamenta Mathematicae %D 1991 %P 65-80 %V 137 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-137-2-65-80/ %R 10.4064/fm-137-2-65-80 %G en %F 10_4064_fm_137_2_65_80
Zbigniew Leszczyński. On the representation type of triangular matrix algebras over special algebras. Fundamenta Mathematicae, Tome 137 (1991) no. 2, pp. 65-80. doi: 10.4064/fm-137-2-65-80
Cité par Sources :